# SDR HEEA082544

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,866 hours
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDETONE WEAK. FOUND TRANSFORMER T1 BAD AND BROKEN WIRE ON PIN 1.  REPLACED.  RESOLDERED BROKEN WIRE.  BENCH CHECK GOOD.
